# SDR AALA202405176664

- Difficulty date: April 26, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 35,946 hours, 15,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Location: Bs 794-847 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO THRESHOLD WEB CORRODED. LOCATED AT BS 794 TO 847 AT STR S25R. REPLACED THRESHOLD WEB. PER AARD 51-00-05-1.
